MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Model Number INT30009UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 02/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
During the index procedure, two integrity stents were implanted in the rca and one resolute onyx rx drug eluting stent in the 1st obtuse marginal.Approximately 12 months post index procedure, the patient suffered nstemi.The patient was treated with medication and the event remains unresolved, continuing with treatment.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The integrity rx devices previously reported were never implanted in patient.The resolute onxy is the only stent implanted in patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6390799
Report Number9612164-2017-00255
Device Sequence Number565661
Product Code MAF
UDI-Device Identifier00613994798473
UDI-Public00613994798473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2017
Device Model NumberINT30009UX
Device Catalogue NumberINT30009UX
Device Lot Number0007616092
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2017
Supplement Date Received by ManufacturerNot provided
Not provided
02/20/2017
Initial Report FDA Received Date03/09/2017
Supplement Report FDA Received Date03/10/2017
03/24/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age78 YR
Patient Weight89